Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: beautiful--chaos
  • March 1, 2007
  • 06:27 AM

I've had proteinuria for the past two years. My doctor didnt prescribe any medications, but said to drink a lot of water and go to the restroom every hour or so even if I didnt have to go because "its not good to hold anything in." Ive looked everywhere for the symptoms of it, and theyre all alike. However, ever since Ive had this, Ive gotten sharp abdominal pains on my right side that last about 2-30 min.. I dont know what to make of this; what might it be?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?